# SDR DALA1237449256

- Difficulty date: June 14, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N956DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53526
- Aircraft time: 38,601 hours, 21,723 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 5930760285
- Condition: Damaged
- Location: Bs 1395
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AFT PRESSURE DOME HAS DAMAGE FWD FACE LONGERON 28L TO 29R.  CUTOUT DAMAGED AREA AT AFT PRESSURE DOME.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS IAW SRM 53-10-03 FIG 1 VOL 1.
